# SDR ASAA0140618

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6546921172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION AT FORWARD CARGO DOOR END FRAME 15 INCHES TO 34 INCHES FROM FORWARD EDGE.  REPLACED IAW SRM.  (M)
